# SDR F3LA97045

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SURFACE CORROSION AT SEAT TRACK MOUNT AT STATION 294, RBL 45.5.  REMOVED SURFACE CORROSION ALODINED AND PRIMED.  (M)
